sexologist-icon
Premature ejaculation
Hi, I was under medication for isotretinoin tablets, post that I feel premature ejaculation. While it be side effects of that tablet ?
23 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

no It's PE and performance Anxity have few underlying causes need to know few more detail history of masterbation sexual frequency health etc come online for guidance evaluation and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
no
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It a medicines given in acne. It may cause pe infew of them.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.